# SDR AALA202011309003

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 62,965 hours, 28,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ROW 14L EMERGENCY ROW EXIT LIGHT HAS 7 OUT OF 14 BULBS WORKING.  RELAMPED EXIT LIGHTS OPERATIONS CHECK GOOD, PER AMM 33-51-00.
